# SDR ASAA9780277

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONT - DURING CARGO LOADING OF FLT 595, THE LOWER FUSELAGE SKIN WAS DAMAGED AFT OF AFT CARGO COMPARTMENT DOOR BY CONTACT FROM BELTLOADER.  ACCOMPLISHED INTERIM REPAIR TO FUSELAGE SKIN IAW ASA EA 5330-01307 AND FERRIED AIRCRAFT TO OAK FOR PERMANENT REPAIR.  ACCOMPLISHED PERMANENT REPAIR BY REMOVING DAMAGED AREA AND INSTALLING DOUBLER AND TRIPLER IAW ASA EA 5330-01308.  (M)
